# SDR SWAA2016061352815

- Difficulty date: June 3, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 35,747 hours, 20,989 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6550821
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR ANGLE CORRODED AT BS 270, BETWEEN LBL 12 TO RBL 12.  R & R ANGLE IAW EA.
